CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
seattleite Views: 53,282
Published: 13 years ago
 
This is a reply to # 71,926

Re: Mirena IUD Side Effects


I have had the Mirena in since August 2004. Has anyone experienced increased anxiety with this IUD? It's mostly in the PMS phase of my cycle (ovulation to period). Not much has been mentioned in this forum about anxiety problems with the Mirena so I was curious if anyone else was experiencing it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.672 sec, (1)